# SDR DALA2023051803969

- Difficulty date: May 15, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 SECONDARY IN REF. A NRC 00624: CORROSION ON THRESHOLD SUPPORT NP 146N8769-47 (2EAS) AND NP 143N8328-60 (2EAS) FROM STA. 1650 TO 1670 AT 4L LOWER SILL AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00735: THRESHOLD SUPPORTS (4 EAS) WERE REPLACED PER B-757-200 SRM. (2768283)
